number of downloads : ?
Title Transcription
クリフォード ハングン ノ マトリックス オヨビ リース ノ テイリ ノ イッパンカ ニツイテ
Title Alternative
Matrices of Clifford Semigroups, and a Generalization of Rees's Theorem
File
language
eng
Author
Yamada, Miyuki
Description
Let S be a completely regular semigroup, and E(S) the partial subgroupoid of idempotents of S. Let γ be a relation on E(S). If γ is a congruence on E(S), that is, if γ is an equivalence relation on E(S) and if χγy and μγν satisfy χμγyν (if both χμ and yν are defined in E(S)), then S is called a CS-matrix. Firstly, several characterizations of a CS-matrix are given. Secondly, split CS-matrices are investigated. In particular, matrix representations of these semrgroups are discussed.
Journal Title
Memoirs of the Faculty of Science, Shimane University
Volume
20
Start Page
1
End Page
7
ISSN
03879925
Published Date
1986-12-25
NCID
AN00108106
Publisher
島根大学理学部
Publisher Aalternative
The Faculty of Science, Shimane University
NII Type
Departmental Bulletin Paper
OAI-PMH Set
Faculty of Science and Engineering